# SDR UIEA2015072200367

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,962 hours, 22,460 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR NOT PAINTING KNOWN WEATHER.  COMPLIED WITH FIM 34-43 FT 805 RADAR SYS BITE CHECK, NO DEFECT NOTED.  PERFORMED RADAR SYS OPERATIONS CHECK ON LT & RT SYS IAW AMM 34-43-00.  BOTH SYS OPERATES NORMAL, NO FAULTS NOTED.
